# SDR CA130531007

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 11,296 hours
- Engine: Pwa PT6A34
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA215CC
- Condition: Failed
- Location: Vacuum Sys
- Part time: 1,118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLASTIC DRIVE COUPLING FAILED.  VACUUM PUMP SCHEDULED FOR REPLACEMENT.
